On the geometry of the Gauss map of conformal foliations by lines

Research output: Contribution to journalArticle

Abstract

Let F be an oriented conformal foliation of connected, totally geodesic and 1-dimensional leaves in Rn+1. We prove that if n greater than or equal to 3 then the Gauss map phi: U --> S-n of F is a non-constant n-harmonic morphism if and only if it is a radial projection.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)247-255
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume136
Publication statusPublished - 2004
Publication categoryResearch
Peer-reviewedYes